# SDR CA130603011

- Difficulty date: May 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,862 hours
- Engine: Pwc PW150A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Contactor
- Part number: 10962242
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AT CRUISE ALTITUDE PILOT NOTICED THE "SELECT" LIGHT WAS ILLUMINATED. PILOTS INITIALLY ONLY FOUND THE CHECKLIST FOR THAT SITUATION ON THE GROUND, BUT AFTER TALKING WITH MOC WERE DIRECTED TO THE IN-FLIGHT CHECKLIST. RAN THE CHECKLIST WHICH STATED "LAND IMMEDIATELY AT THE NEAREST SUITABLE AIRPORT". CREW ADVISED ATC AND IMMEDIATELY STARTED A DESCENT, RETURNED TO DEPARTURE AIRPORT AIRCRAFT WAS MET BY MAINTENANCE TO BEGIN TROUBLE SHOOTING FOR ENGINE START SELECT LIGHT IN FLIGHT. MAINTENANCE FOUND NO RELATED FAULTS TO ENGINE START SELECT LIGHT. GROUND RUNS COMPLETED WITH CLEARING OF THE SELECT LIGHT. DUE TO NO FAULT CODES IT WAS UNDETERMINED WHICH SIDE THE FAULT CODE WAS EMANATING FROM FOR RELIABILITY REASONS BOTH K1 AND K2 CONTACTORS WERE CHANGED IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.
